Aa
MedHelp.org will cease operations on May 31, 2024. It has been our pleasure to join you on your health journey for the past 30 years. For more info, click here.
Aa
A
A
A
Close
Avatar universal

pain after antibiotics

Hello
Im concerned about my almost 4year old son who has recently finished a 5day course of antibiotics- penicillin, for scarlet fever, its the first time he's had them. within a day or so of finishing the course he is having pains in his tummy which seem to come on mainly from walking any further than around the house, and also sometimes eating.iv just bought some probiotics and am hoping thats all thats needed?
Id be really grateful to hear from anyone with similer experience or advice??
Ruth



This discussion is related to Antibiotic-Caused Pain?.
3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
How is your son doing?  Did his stomach ever heal?  If so, how long did it take?  I am in a similar situation.  Thanks for sharing.
Helpful - 0
Avatar universal
Thank you thats really helpfull , I dont know why I didnt think of constipation but now you say it think your right.
Helpful - 0
Avatar universal
Antibiotics can sometimes cause constipation.  Probiotics is a great idea, and whatever else you usually do for your son when he gets backed up.  But I really think that since he just had scarlet fever, you should take your child to your pediatrician and let him get that indigestion straight for you, plus he can doublecheck on how that scarlet fever is doing, too.
Helpful - 0

You are reading content posted in the Gastroenterology Community

Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem